# SDR QXEA200800540

- Difficulty date: May 31, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 15,081 hours, 11,679 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - COCKPIT DOOR VERY HARD TO OPEN OR CLOSE (BINDS).  MAINTENANCE ADJUSTED THE HINGES.  DOOR OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
